Thanks for using ask a doctor service from doctor's spring. I will try to answer your query as best possible .The symptoms of nausea as described by you earlier could be probably due to anxiety neurosis which usually presents with psychogenic vomiting and as you have mentioned that you are also on fluoxetine whose side effects is nausea, the combination of both has aggravated your condition. I would suggest a few methods to relieve your anxiety:
A) Deep breathing exercises are an effective method to relieve stress. U can combine this with meditation, yoga, taking long walks, which will relax your mind.
B) Listening to music is also helpful in keeping a calm mind.
C) Talk to a family member, or a counselor about what triggers this condition and a better understanding of the problem can help you deal with it.
D) In case of severe nausea you can use antiemetic drugs which can reduce your symptoms.
Since your conditioned is getting worsened with fluoxetine, I would suggest you to change your medication, which will relieve your nausea on consultation with your doctor. Hope this helps. If you have any further queries you can always drop me a mail and I will help you out.